It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • PLEASE list the med you are on and if you gained or lost weight

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-12-2003, 01:37 PM   #1
    wenron
    Registered User
    (female)
     
    Join Date: Jun 2002
    Location: Ca.
    Posts: 197
    wenron HB User
    Post PLEASE list the med you are on and if you gained or lost weight

    I felt like paxil saved my life (depression and panic attacks) but because of the 40 lb weight gain I got off of it 4-6 months ago and lost all my weight. I do however excercise 5 x/wk and only eat healthy foods. Please tell me your experience with your medication...thanks...Wendy

     
    Sponsors Lightbulb
       
    Old 01-12-2003, 02:33 PM   #2
    ldy06
    Senior Member
    (female)
     
    ldy06's Avatar
     
    Join Date: Dec 2002
    Location: Canada
    Posts: 189
    ldy06 HB User
    Post

    I've been taking Remeron for a year. I gained 12 pounds in 6 months but it stopped after that. I took Luvox for 2 years before that, but it seemed to stop working every 6 months and I would have to increase it. I've also tried prozac, paxil, zoloft, & manerix, but I didn't stay on any of them long enough to see if I gained weight because I either had side effects I couldn't tolerate, or they just didn't work for me.

    ------------------
    Canuck_Lady

     
    Old 01-12-2003, 04:14 PM   #3
    Flee
    Newbie
     
    Flee's Avatar
     
    Join Date: Dec 2002
    Location: Australia
    Posts: 9
    Flee HB User
    Post

    Hi,

    I am on 60mg of Cipramil (Celexa) per day and have been for 6months. I lost 10kg when I first began it. I went from 61kg down to 51kg. I am now back to about 55kg, which is still pretty thin, but better than 51 and looking like a big stick insect.

    Hope this helps.

     
    Old 01-12-2003, 04:21 PM   #4
    Irish Cream
    Guest
     
    Posts: n/a
    Post

    I'm not sure which one or all are helping me gain weight but I take paxil,remeron,wellbutrin,amitryptiline (I know I spelled that wrong).

     
    Old 01-12-2003, 04:37 PM   #5
    Zosima
    Junior Member
     
    Zosima's Avatar
     
    Join Date: Jan 2003
    Posts: 12
    Zosima HB User
    Post

    I know I've been on Paxil, Welbutrin, Prozac, and Lexapro, and I haven't gained any weight. I think I've lost some, actually. I'm getting too damn skinny.

     
    Old 01-12-2003, 04:41 PM   #6
    wenron
    Registered User
    (female)
     
    Join Date: Jun 2002
    Location: Ca.
    Posts: 197
    wenron HB User
    Post

    I know several people who have had their appetite increased by B12 vitamins...maybe that will help those of you who are too thin.

     
    Old 01-12-2003, 04:44 PM   #7
    lilmissme
    Inactive
     
    Join Date: Nov 2002
    Location: Canada
    Posts: 276
    lilmissme HB User
    Post

    The first anti-depressant that I was put on was Zoloft and I was on it for a little over a year. I gained between 60 and 70lbs but stopped becuz it just wasn't working anymore. I've managed to lose 45lbs(due to another med) of that nasty weight but am still working on the extra.

    Lilmissme http://www.healthboards.com/ubb/heart.gif

     
    Old 01-12-2003, 09:33 PM   #8
    Zoeyoe
    Inactive
     
    Join Date: Oct 2002
    Posts: 71
    Zoeyoe HB User
    Post

    Remeron worked great but I gained weight fast, which is what my doc wanted. Trazodone....worked and I lost the weight and leveled off. Now on Lexapro and losing weight, but I eat. Don't get it. I'm 5'3" and 109. I don't need to be any thinner......and I take a lot of vitamins.
    ~Zoe~

     
    Old 01-13-2003, 06:08 PM   #9
    Genevra
    Member
    (female)
     
    Genevra's Avatar
     
    Join Date: Jan 2003
    Location: San Francisco, ca usa
    Posts: 91
    Genevra HB User
    Post

    I used to be on Prozac, and I lost a little weight. I've just started Lexapro, and I have an increased appetite. I have not gained any weight, but I am really careful!! I'm hoping that the "hunger" feeling will wear off in time. Otherwise, I think I could very well gain weight on this med.

    Genevra

     
    Old 01-14-2003, 07:34 AM   #10
    allyson
    Junior Member
     
    allyson's Avatar
     
    Join Date: Jan 2003
    Location: new york
    Posts: 11
    allyson HB User
    Talking

    i've been on wellbutrin sr for about a month. only 150 mg dosage so far, but i've already lost 4 lbs. i hope to lose more when my dosage is increased.

     
    Old 01-14-2003, 12:24 PM   #11
    Kathrin
    Inactive
     
    Join Date: Nov 2000
    Location: San Francisco CA US
    Posts: 152
    Kathrin HB User
    Post

    Been on Prozac 2 years and I don't think it influenced my weight in any way.
    Lost some for other reasons.

    Kathrin

     
    Old 01-14-2003, 08:14 PM   #12
    JessSprg
    Junior Member
     
    JessSprg's Avatar
     
    Join Date: Jan 2003
    Location: san jose ca
    Posts: 15
    JessSprg HB User
    Thumbs down



    I have used paxil, trazedone, celexa and lithium and i have gained the most weight from lithium. My doctor calls it fat but happy.

     
    Old 01-14-2003, 09:40 PM   #13
    lilabelle
    Member
    (female)
     
    lilabelle's Avatar
     
    Join Date: Apr 2002
    Posts: 62
    lilabelle HB User
    Post

    150mg of effexor, no weight gain, no loss either
    187.5 mg, started retaining water or something b/c i gained 5 lbs in a week.
    now back down to 150 and within a day i felt less bloated.
    adding 15mg of buspar at the end of this week, we'll see how that goes.

     
    Old 01-15-2003, 09:04 AM   #14
    Leka55
    Newbie
     
    Leka55's Avatar
     
    Join Date: Jan 2003
    Posts: 8
    Leka55 HB User
    Exclamation

    I have been on Effexor 75mg for 1 month and lost 6lbs.
    My dose was changed to 150mg as of yesterday and I seem to be eating less.

     
    Old 01-15-2003, 01:27 PM   #15
    marcie37
    Junior Member
     
    marcie37's Avatar
     
    Join Date: Jan 2003
    Location: St. Charles, Mo USA
    Posts: 10
    marcie37 HB User
    Smile

    allyson, I just started wellbutrin today, I am 5'3 and 109 pounds .... I hope I don't lose any weight... it seems many people are. Have you had any neg. side effects from this med. yet? This is the 4th one i have tried , the only one that seemed to help was Celexa, but then the fatique got overwhelming to me and I could not function..

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lost weight now my health sucks! HELP please! seekingwellness General Health 10 02-28-2008 01:52 PM
    Can somone please give me some insight as to what is wrong with me?? amc060207 Eating Disorder Recovery 3 01-12-2008 08:29 PM
    Effexor Nightmare - Please Read Sandalla Depression 202 07-03-2007 04:30 PM
    Diagnosed Pre-Diabetic Help Please cfoxj Diabetes 34 01-06-2006 11:42 PM
    strange situation, please help sorrel2 Eating Disorder Recovery 12 12-21-2005 01:42 PM
    my life is broken, please help me ducati999 Depression 14 04-26-2005 02:09 PM
    Throat closed up after diet pills.. please read my story Snowbunnie Obesity 42 04-26-2004 02:33 AM
    Young Mom of 3... scared.. please help YoungMomof3 Thyroid Disorders 14 06-11-2003 01:46 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:58 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!